Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Numbness and swelling in legs, cold feet, constipation. Spinal x-ray, blood tests normal. Taking Bisacodyl

hi, I have had numb sensation in my legst, gradually worsening over last couple of months, my feet feel cold all the time even when they are warm to touch. Over the last month I have become constipated and only able to pass anything if I take bisacodyl each night. all recent bloods and lower spinal xray are clear, now been referred to neurologist - any ideaswhat it could be? I have no pain except legs feel swollen and tight, although the are normal
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Thanks for posting to your query

Take cap Becasule once a day
Take tab. Paracetamol twice a day
Take syp. Lactolose 2tsf with hot water at night.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor